# SDR CA121122002

- Difficulty date: November 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,214 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Gear
- Condition: Chipped
- Location: Starter Gen
- Component: Starter Gen
- Component part number: BC3151004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACFT 100 HOUR INSPECTION THE STARTER WAS FOUND TO HAVE A NUMBER OF CHIPPED TEETH.  STARTER REPLACED.
